# SDR CALA2023062602007

- Difficulty date: June 22, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 78,096 hours, 27,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: M16-74
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M1674, LIGHTS SHUT OFF PRIOR TO 15 MINUTE MINIMUM ( REF AAR NR 99968478)
